# SDR 2003F00661

- Difficulty date: November 23, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 274579
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR EICAS MESSAGE.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR IAW BMM 32-32-12.  (M)
